TITLE

On the Adjoint of a Strongly Continuous Semigroup

AUTHOR(S)
Bárcenas, Diómedes; Mármol, Luis Gerardo
PUB. DATE
January 2008
SOURCE
Abstract & Applied Analysis;2008, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Using some techniques from vector integration, we prove the weak measurability of the adjoint of strongly continuous semigroups which factor through Banach spaces without isomorphic copy of l1; we also prove the strong continuity away from zero of the adjoint if the semigroup factors through Grothendieck spaces. These results are used, in particular, to characterize the space of strong continuity of {T**(t)}t≥0, which, in addition, is also characterized for abstract L- and M-spaces. As a corollary, it is proven that abstract L-spaces with no copy of l1 are finite-dimensional.
ACCESSION #
36264817

 

Related Articles

  • Correction.  // Homology, Homotopy & Applications;2012, Vol. 14 Issue 1, p287 

    No abstract available.

  • Compact right multipliers on a Banach algebra related to locally compact semigroups. Maghsoudi, Saeid; Mehdipour, Mohammad; Nasr-Isfahani, Rasoul // Semigroup Forum;Oct2011, Vol. 83 Issue 2, p205 

    For a locally compact semigroup ${\mathcal{S}}$, let $L_{0}^{\infty}({\mathcal{S}},M_{a}({\mathcal{S}}))$ be the Banach space of all μ-measurable ( $\mu\in M_{a}({\mathcal{S}})$) functions vanishing at infinity, where $M_{a}({\mathcal{S}})$ denotes the algebra of all measures in the measure...

  • CONTINUITY OF ACTIONS OF GROUPS AND SEMIGROUPS ON BANACH SPACES. BROWN, LAWRENCE G. // Journal of the London Mathematical Society;08/01/2000, Vol. 62 Issue 1, p107 

    It is shown that if a locally compact group acts isometrically on a Banach space X leaving a closed subspace M invariant, and if the induced actions on M and X/M are strongly continuous, then the action on X is strongly continuous. Since this may be of interest for one-parameter semigroups,...

  • A direct approach to the weighted admissibility of observation operators for bounded analytic semigroups. Bounit, H.; Driouich, A.; El-Mennaoui, O. // Semigroup Forum;Aug2011, Vol. 83 Issue 1, p52 

    In this note we adopt the approach in Bonnit et al. (Czechoslov. Math. J. 60(2):527-539, ) to give a direct proof of some recent results in Haak and Le Merdy (Houst. J. Math., ) and Haak and Kunstmann (SIAM J. Control Optim. 45:2094-2118, ) which characterizes the L-admissibility of type α...

  • Strong Convergence Theorems for Lipschitzian Demicontraction Semigroups in Banach Spaces. Shih-sen Chang; Yeol Je Cho; Lee, H. W. Joseph; Chi Kin Chan // Fixed Point Theory & Applications;2011, Special section p1 

    The purpose of this paper is to introduce and study the strong convergence problem of the explicit iteration process for a Lipschitzian and demicontraction semigroups in arbitrary Banach spaces. The main results presented in this paper not only extend and improve some recent results announced by...

  • Harmonic and spectral analysis of power bounded operators and bounded semigroups of operators on Banach spaces. Baskakov, A. // Mathematical Notes;Jan2015, Vol. 97 Issue 1/2, p164 

    Asymptotic representations of power bounded operators and bounded semigroups of linear operators acting in Banach spaces are obtained under the assumptions that the spectrum of bounded operators on the unit circle and the spectrum of the semigroup generator on the imaginary axis are countable....

  • A condition for asymptotic finite-dimensionality of an operator semigroup. Storozhuk, K. // Siberian Mathematical Journal;Nov2011, Vol. 52 Issue 6, p1104 

    Let X be a Banach space and let T: X → X be a power bounded linear operator. Put X = { x ∈ X ∣ T x → 0}. Assume given a compact set K ⊂ X such that lim inf ρ{ T x, K} ≤ η < 1 for every x ∈ X, ∥ x∥ ≤ 1. If $\eta < \tfrac{1} {2} $,...

  • Analytic semigroups of pseudodifferential operators on vector-valued Sobolev spaces. Barraza Martínez, B.; Denk, R.; Hernández Monzón, J. // Bulletin of the Brazilian Mathematical Society;Jun2014, Vol. 45 Issue 2, p197 

    In this paper we study continuity and invertibility of pseudodifferential operators with non-regular Banach space valued symbols. The corresponding pseudodifferential operators generate analytic semigroups on the Sobolev spaces W (ℝ, E) with k ∈ ℕ, 1 ≤ p ≤ ∞....

  • A UNIFORM ERGODIC THEOREM FOR COMMUTING SEMIGROUPS. MBEKHTA, M.; VASILESCU, F.-H. // Journal of the London Mathematical Society;12/01/1998, Vol. 58 Issue 3, p587 

    The existence of the limit, in the uniform topology, of the averages of a finite family of commuting strongly continuous semigroups of bounded linear operators in a Banach space is characterised in terms of infinitesimal generators.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics